# SDR AALA202212055365

- Difficulty date: November 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 35,817 hours, 14,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U139
- Condition: Cracked
- Location: Bs 285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD PASSENGER CABIN INTERCOSTAL UNDER FLOORBOARD LOCATED AT BS 285 AND BL 0. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
